HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Engineering / Faculty of Engineering >
北海道大学工学部研究報告 = Bulletin of the Faculty of Engineering, Hokkaido University >
No.100 >

Riemann幾何学モデルによるある錯視について

Files in This Item:
100_107-112.pdf304.04 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/41632

Title: Riemann幾何学モデルによるある錯視について
Other Titles: On Some Visual Illusions as a Model of Riemannian Geometry
Authors: 山ノ井, 髙洋1 Browse this author
工藤, 司2 Browse this author
成田, 雅博3 Browse this author
河口, 至商4 Browse this author
Authors(alt): Yamanoi, Takahiro1
Kudo, Tsukasa2
Narita, Masahiro3
Kawaguchi, Michiaki4
Issue Date: 31-Oct-1980
Publisher: 北海道大学
Journal Title: 北海道大學工學部研究報告
Journal Title(alt): Bulletin of the Faculty of Engineering, Hokkaido University
Volume: 100
Start Page: 107
End Page: 112
Type: bulletin (article)
URI: http://hdl.handle.net/2115/41632
Appears in Collections:北海道大学工学部研究報告 = Bulletin of the Faculty of Engineering, Hokkaido University > No.100

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University